Skip to main content
Fig. 3 | Journal of Medical Case Reports

Fig. 3

From: Rapid progression of chorioretinal atrophy in punctate inner choroiditis: a case report

Fig. 3

Fundus photograph and optical coherence tomography image of the left eye obtained at the time of the decrease in best-corrected visual acuity (a, b) and 2 days after an intravitreal injection of ranibizumab (c). a Chorioretinal atrophy was still present in the parafovea, but subretinal hemorrhage was unclear. b The retinal pigment epithelium was partially elevated and the interdigitation, and ellipsoid zones were disrupted. The choroidal thickness at this site was increased from 134 to 151 µm (between arrows). c Two days after injection of ranibizumab, a nodule-like lesion was noticed in the disrupted retinal pigment epithelium and the choroidal thickness had decreased to 142 µm (between arrows)

Back to article page